Diprolene and Weight increased - from FDA reports
Weight increased is found among people who take Diprolene, especially for people who are female, 50-59 old also take medication Lasix, and have Psoriasis. This review analyzes which people have Weight increased with Diprolene. It is created by eHealthMe based on reports of 549 people who have side effects when taking Diprolene from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 06, 2017
549 people reported to have side effects when taking Diprolene.
Among them, 13 people (2.37%) have Weight increased
Number of reports submitted per year:
Gender of people who have Weight increased when taking Diprolene *:
- female: 53.85 %
- male: 46.15 %
Age of people who have Weight increased when taking Diprolene *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 7.69 %
- 20-29: 15.38 %
- 30-39: 30.77 %
- 40-49: 0.0 %
- 50-59: 38.46 %
- 60+: 7.69 %
Top conditions involved for these people *:
- Psoriatic Arthropathy (3 people, 23.08%)
- Psoriasis (3 people, 23.08%)
- Pain (2 people, 15.38%)
- Diabetic Neuropathy (2 people, 15.38%)
- Back Pain (2 people, 15.38%)
Top co-used drugs for these people *:
- Lasix (6 people, 46.15%)
- Altace (5 people, 38.46%)
- Zocor (4 people, 30.77%)
- Rezulin (4 people, 30.77%)
- Prednisone (4 people, 30.77%)
Top other side effects for these people *:
- Weakness (8 people, 61.54%)
- Joint Pain (8 people, 61.54%)
- Constipation (7 people, 53.85%)
- Pain (6 people, 46.15%)
- Dizziness (6 people, 46.15%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Weight increased when taking Diprolene?
Expand the study to include all drugs with the same ingredientsWeight increased and drugs with ingredients of betamethasone dipropionate.
Expand the study to include reports from both FDA and eHealthMeWeight increased and Diprolene from FDA and eHealthMe reports
Diprolene has active ingredients of betamethasone dipropionate. (latest outcomes from Diprolene 552 users)
Weight increased has been reported by people with depression, rheumatoid arthritis, high blood pressure, pain, multiple sclerosis (latest reports from 128,971 Weight increased patients).
Browse all side effects of Diprolenea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight increasedWeight increased
Could your condition cause Weight increasedWeight increased
What would happen?
Can you answer these questions?
I have copd. Ive just been put on symbicort. iam also on spiriva respimat. Since I was put on symbicort I notice I have been gaining weight. I am on a strict low carb diet. I eat small meals . I cannot exercise due to my copd. What can I do to try and keep weight off.
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
You may be interested in these reviews
Hi--I'm new here. I have had hypokalemia for a couple of yrs now and my primary care physician just keeps upping my dose of potassium. Finally, I am sick and tired of being sick and tired--complete with the heart palpitations and cramping so badly that from time to time I can't even walk to ...
I was fitted with a pacemaker In NOV, 2015 and began taking Eliquis. Within a year my weight increased by over 40 pounds. Ultimately I was wheeled into the emergency room hardly able to breathe. They gave me a breathalyzer, didn't work. I was put on medication to reduce my water weight ...
I gained 8-10 pounds within the first 8 weeks of taking it. I had not changed my diet or exercise regime but now with effort am unable to take of this uneeded extra weight. My doctor believes it is unrelated to Prazosin but I am unable to otherwise account for the gain & as was already a bit ...
Gaining weight on an expensive drug that is supposed to make you lose weight is beyond frustrating. Is there anything else available that would get better results? Will it improve at some point (I just started taking Belviq this month)? I am a diabetic that takes Glyburide, Metformin, and ...